Alert archive / Colorado / Flash Flood Watches in 2011

Flash Flood Watch 1, NWS Pueblo, CO

July 12, 2011Chaffee County, Lake County, Saguache County, Colorado

NWS Pueblo, CO issued this flash flood watch at Jul 12, 2011, 10:55 AM MDT for Chaffee County, Lake County, Saguache County, Colorado. It took effect at Jul 12, 2011, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 12, 2011, 10:55 AM MDT (16:55 UTC)
In effect from
Jul 12, 2011, 12:00 PM MDT
Expired
Jul 12, 2011, 9:00 PM MDT
In force
9 hr
Issued by
NWS Pueblo, CO
Flood severity
None

Counties Chaffee County, CO, Lake County, CO, Saguache County, CO

The radar

The Grand Junction radar (KGJX), 173 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 4.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

817 
WGUS65 KPUB 121655
FFAPUB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
1055 AM MDT TUE JUL 12 2011

...THUNDERSTORMS WITH RAIN LIKELY ACROSS THE UPPER ARKANSAS RIVER
VALLEY TODAY AND THIS EVENING...

.ABUNDANT MOISTURE OVER THE UPPER ARKANSAS RIVER VALLEY COMBINED
WITH CONTINUING MELTING SNOWS OVER THE HIGHER ELEVATIONS MAY LEAD
TO FLASH FLOODING AND MUDSLIDES THIS AFTERNOON AND EVENING ACROSS
THE UPPER ARKANSAS RIVER VALLEY.

COZ058>063-130100-
/O.NEW.KPUB.FF.A.0001.110712T1800Z-110713T0300Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE...
INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE...SALIDA...
BUENA VISTA
1055 AM MDT TUE JUL 12 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF CENTRAL COLORADO... 
  INCLUDING THE FOLLOWING AREAS...EASTERN SAWATCH RANGE... 
  MOSQUITO RANGE AND UPPER ARKANSAS RIVER VALLEY. 

* UNTIL 9 PM MDT THIS EVENING

* ABUNDANT MOISTURE OVER THE UPPER ARKANSAS RIVER VALLEY COMBINED
  WITH CONTINUING MELTING SNOWS OVER THE HIGHER ELEVATIONS MAY
  LEAD TO FLASH FLOODING AND MUDSLIDES THIS AFTERNOON AND EVENING
  ACROSS THE UPPER ARKANSAS RIVER VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

HODANISH
2 follow-up statements
945 
WGUS65 KPUB 122054
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT TUE JUL 12 2011

...THUNDERSTORMS WITH RAIN LIKELY ACROSS THE UPPER ARKANSAS RIVER
VALLEY TODAY AND THIS EVENING...

.ABUNDANT MOISTURE OVER THE UPPER ARKANSAS RIVER VALLEY COMBINED
WITH CONTINUING MELTING SNOWS OVER THE HIGHER ELEVATIONS MAY LEAD
TO FLASH FLOODING AND MUDSLIDES THROUGH THE EVENING HOURS ACROSS
THE UPPER ARKANSAS RIVER VALLEY.

COZ058>063-130300-
/O.CON.KPUB.FF.A.0001.000000T0000Z-110713T0300Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE...
INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE...SALIDA...
BUENA VISTA
254 PM MDT TUE JUL 12 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL COLORADO...INCLUDING THE FOLLOWING 
  AREAS...EASTERN SAWATCH RANGE...MOSQUITO RANGE AND UPPER 
  ARKANSAS RIVER VALLEY. 

* UNTIL 9 PM MDT THIS EVENING

* ABUNDANT MOISTURE OVER THE UPPER ARKANSAS RIVER VALLEY COMBINED
  WITH CONTINUING MELTING SNOWS OVER THE HIGHER ELEVATIONS MAY
  LEAD TO FLASH FLOODING AND MUDSLIDES THIS AFTERNOON AND EVENING
  ACROSS THE UPPER ARKANSAS RIVER VALLEY REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

HODANISH
289 
WGUS65 KPUB 130245
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
845 PM MDT TUE JUL 12 2011

...THE FLASH FLOOD WATCH WILL EXPIRE AT 9 PM MDT THIS EVENING...

.SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS EVENING...BUT
THE THREAT OF HEAVY RAINFALL AND LOCALIZED FLOODING HAS ENDED.

COZ058>063-130345-
/O.EXP.KPUB.FF.A.0001.000000T0000Z-110713T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE...
INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE...SALIDA...
BUENA VISTA
845 PM MDT TUE JUL 12 2011

...FLASH FLOOD WATCH WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL COLORADO WILL
EXPIRE AT 9 PM MDT THIS EVENING. SCATTERED THUNDERSTORMS WILL 
CONTINUE THROUGH THE EVENING...BECOMING ISOLATED BY WEDNESDAY MORNING.
THREAT OF FLASH FLOODING HAS ENDED FOR THIS EVENING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 9:51 AM MDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 12, 9:51 AM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
951 AM MDT TUE JUL 12 2011

.UPDATE...

UPDATED FORECAST TO INCREASE POPS ALONG CONTDVD AND OVER PIKES
PEAK REGION LATER THIS AFTERNOON AND EVENING. ALSO INCLUDED HEAVY
RAIN WORDING IN THE TEXT PRODUCTS FOR ABOVE MENTIONED AREA.
\/HODANISH

&&

.PREV DISCUSSION... /ISSUED 443 AM MDT TUE JUL 12 2011/

SHORT TERM...
(TODAY AND TONIGHT)

CURRENTLY...AN UPPER LOW WAS LOCATED JUST OFF THE WASHINGTON
COAST...WHILE A RIDGE OF HIGH PRESSURE WAS FOUND OVER THE GULF
STATES. CLOSER TO HOME...AN UPPER DISTURBANCE WAS MOVING EAST ACROSS
THE TX PANHANDLE AND OK...HELPING TO KEEP SOME ISOLATED CONVECTION
GOING NEAR THE CO/KS BORDER EARLY THIS MORNING. WV SATELLITE IMAGERY
INDICATED THAT THERE REMAINED A HEALTHY AMOUNT OF ATMOSPHERIC
MOISTURE OVER THE DESERT SW AND TX...BUT A SLUG OF DRY AIR WAS
TRACKING ACROSS SOUTHERN CA AND INTO SW AZ. DEWPOINT TEMPS IN THE
50S WERE WIDESPREAD ACROSS THE CWA THIS AM.

TODAY AND TONIGHT...VERY SIMILAR 850 AND 700 MB TEMPS TODAY...AS
WELL AS AVAILABLE LLVL MOISTURE AND SPOTTY MORNING CLOUD
COVER...POINTS TO ANOTHER DAY OF AFTN AND EVE THUNDERSTORMS WITH
WARM AND SOMEWHAT MUGGY CONDITIONS FOR THIS AREA. VERY SIMILAR
CONDITIONS TO THOSE EXPERIENCED ON MONDAY...BUT THE ONE DIFFERENCE
WILL BE A SFC BOUNDARY/COLD FRONT DROPPING DOWN THE PLAINS TODAY.
THIS BOUNDARY SHOWS UP VERY CLEARLY WHEN INVESTIGATING THE NAM
MODEL. THE NORMAL ISOLATED TO SCATTERED CONVECTION...AND LIKELY PCPN
OVER THE HIGHEST ELEVATIONS...WILL FIRE BY MIDDAY. HOWEVER...THIS
FRONT IS EXPECTED TO DROP DOWN ACROSS THE PALMER DVD SOMETIME IN THE
22Z-02Z TIME FRAME...WITH VERY HIGH QPF THEN POSSIBLE OVER EL PASO
COUNTY THROUGH 09Z TONIGHT. THE NAM MODEL HAS BEEN TOO HEAVY-HANDED
WITH QPF AMOUNTS LATELY...SO DO NOT FULLY BELIEVE THE NUMBERS...BUT
FEEL THE TREND IS VALID SO ADJUSTED THE POP GRIDS TO SHOW INCREASED
POPS AND QPF LATE TONIGHT FOR THE PALMER DVD REGION. LOOKING AT
SEVERE PARAMETERS...THE HIGHEST CAPE AND SHEAR ALSO CLOSELY MIRRORS
THE FRONTAL BOUNDARY...AND FEEL THAT THE BEST WINDOW FOR STRONG TO
SEVERE STORMS WILL BE FROM 23Z AND ONWARD...ROUGHLY OVER THE AREA
ALONG THE FRONT RANGE AND EAST ACROSS THE PLAINS...AND NORTH OF
HIGHWAY 50.

LONG TERM...
(WEDNESDAY THROUGH NEXT MONDAY)

SURFACE DEWPOINTS BEGIN TO SLOWLY DECREASE OVER THE MOUNTAINS
WEDNESDAY AFTERNOON AS SOUTHWEST FLOW INCREASES AND DRAWS UP DRIER
AIR LURKING OVER THE SOUTHWESTERN DESERT. STILL...LOW AND MID
LEVEL MOISTURE WILL BE MORE THAN SUFFICIENT TO GENERATE ONE MORE
ROUND OF SCATTERED TSRA OVER MOST OF THE AREA WEDNESDAY
AFTERNOON/EVENING. IN FACT...RESIDUAL OUTFLOWS AND WEAK SURFACE
BOUNDARY LURKING NEAR THE ARKANSAS RIVER MAY ENHANCE TSRA CHANCES
OVER THE PLAINS BY WED EVENING. DRIER AIR FILTERS EASTWARD
THURSDAY...WITH MID-LEVELS LOOKING FAIRLY DRY AREA-WIDE BY
EVENING. STILL SOME MODEST AMOUNT OF LOW LEVEL MOISTURE IN
PLACE...SO WILL KEEP ISOLATED POPS GOING...THOUGH SUSPECT TSRA
COVERAGE INTO THU EVENING WILL BE THE LEAST IT HAS BEEN FOR THE
PAST SEVERAL DAYS. DRIER AIR PLUS LESS CLOUD COVER SHOULD EQUAL
HOTTER MAX TEMPS THU AFTERNOON...WITH THE USUAL SPOTS IN THE LOWER
ARKANSAS VALLEY (I.E. KLHX AND KLAA) REACHING OR EXCEEDING 100F.

UPPER HIGH EXPANDS OVER THE CENTRAL PLAINS FRIDAY INTO THE
WEEKEND...WITH A GRADUAL INCREASE IN MOISTURE OVER THE STATE
THROUGH THE PERIOD AS DRY SOUTHWEST FLOW IS PUSHED WESTWARD TOWARD
THE PACIFIC COAST. LOOKS LIKE A STANDARD MID-JULY FORECAST FOR
MOST OF THE AREA...WITH CHANCES FOR TSRA EACH DAY MAINLY OVER THE
MOUNTAINS...WHILE TEMPERATURES REMAIN HOT AS WE ENTER WHAT USUALLY
IS THE WARMEST PORTION OF THE SUMMER (MID-LATE JULY).

AVIATION...VFR CONDITIONS ARE EXPECTED AT THE 3 MAIN TAF SITES
OF KCOS...KPUB AND KALS THROUGH THE MORNING. AFTER 18Z ISOLATED TO
SCATTERED CONVECTION IS FORECAST TO DEVELOP FOR MUCH OF THE
FORECAST AREA...POTENTIALLY CAUSING IFR TO MVFR CONDITIONS BRIEFLY
IN HEAVY RAIN. STRONG WIND GUSTS WILL ALSO BE POSSIBLE WITH
THUNDERSTORM OUTFLOW. STRONG TO POTENTIALLY SEVERE THUNDERSTORMS
COULD DEVELOP AFTER 21Z AND LAST UNTIL 06Z TONIGHT...POSSIBLY
AFFECTING KCOS AND KPUB.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

34/34
Hazardous weather outlook, Jul 12, 5:51 AM MDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
551 AM MDT TUE JUL 12 2011

COZ058>089-093>099-131200-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
551 AM MDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST
AND SOUTH CENTRAL COLORADO...MAINLY THIS AFTERNOON AND EVENING.
SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS OVER AND NEAR THE
MOUNTAINS AND THE PALMER DIVIDE. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE AND COULD CAUSE LOCALIZED FLASH FLOODING...ESPECIALLY
ACROSS BURN SCAR AREAS WHERE SOILS WILL BE PRONE TO RAPID RUNOFF AS
WELL AS MUD AND ASH FLOWS.  LIGHTNING WILL ALSO BE A THREAT WITH ANY
STORMS TODAY...AND SOME SMALL HAIL WILL BE POSSIBLE WITH SOME OF THE
STRONGER STORMS.

A COUPLE TO A FEW STORMS COULD BECOME SEVERE OVER THE PALMER DIVIDE
LATE THIS AFTERNOON...AFTER 5 PM...AND THE THREAT COULD PERSIST WELL
INTO THE NIGHT. THE MAIN THREATS ARE EXPECTED TO BE WIND GUSTS IN
EXCESS OF 60 MPH AND HAIL AROUND 1 INCH IN DIAMETER...AND THE AREA
WITH THE GREATEST THREAT FOR SEVERE WEATHER WILL BE NORTH OF HIGHWAY
50...FROM THE FRONT RANGE AND EASTWARD ACROSS THE PLAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE AREA WEDNESDAY
AFTERNOON AND EVENING...WITH THE BEST CHANCE FOR STORMS OVER THE
EASTERN MOUNTAINS AND PLAINS. LIGHTNING AND BRIEF HEAVY RAINFALL
WILL BE THE MAIN THREATS FROM ANY STORMS...THOUGH ONE OR TWO STORMS
OVER THE EASTERN PLAINS COULD PRODUCE DAMAGING WINDS IN EXCESS OF
60 MPH AND HAIL AROUND AN INCH IN DIAMETER

THUNDERSTORM ACTIVITY IS FORECAST TO BECOME MORE ISOLATED IN NATURE
BEGINNING ON THURSDAY AND CONTINUING INTO THE WEEKEND AS DRIER AIR
MOVES INTO THE REGION.

SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER ALL OF SOUTH CENTRAL AND
SOUTHEASTERN COLORADO.

27/10

Nearby

Flash Flood Watches in Colorado, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.